0
2013
Impact Factor

Leonardo Pires

Brazil
State University of Ponta Grossa

Publications:

Pires L.
Morse – Smale Inequalities and Chafee – Infante Attractors
2022, vol. 27, no. 6, pp.  629-646
Abstract
In this paper, we are concerned with the shape of the attractor $\mathcal{A}^\lambda$ of the scalar Chafee – Infante equation. We construct a Morse – Smale vector field in the disk $\mathbb{D}^k$ topologically equivalent to infinite-dimensional dynamics of the Chafee – Infante equation. As a consequence, we obtain geometric properties of $\mathcal{A}^\lambda$ using the Morse – Smale inequalities.
Keywords: Morse – Smale systems, Chafee – Infante equation, Morse inequalities
Citation: Pires L.,  Morse – Smale Inequalities and Chafee – Infante Attractors, Regular and Chaotic Dynamics, 2022, vol. 27, no. 6, pp. 629-646
DOI:10.1134/S156035472206003X

Back to the list